# SDR DALA2024042804739

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5700 · Wing Structure
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6809, DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN BTW 1 TO 2 O CLOCK POSITION, HOLE #2 CORROSION ON SKIN AND FITTING BTW 9 TO 6 O CLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING IN THE HOLE (ALL), HOLE #5 CORROSION ON SKIN AND FITTING BTW 9 TO 11 O CLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING IN THE HOLE (ALL), HOLE #8 CORROSION ON SKIN AND FITTING BTW 8 TO 2 O CLOCK POSITION, HOLE #9 CORROSION ON SKIN AND FITTING BTW 2 TO 4 O CLOCK POSITION AND HOLE #10 GOUGE ON FITTING BTW 2 TO 8 O CLOCK POSITION IN REF. CARD 5720-011-00-04A JOB 131-0001. STEP 14. C. CORRECTIVE ACTION: LH ENG DRAG FTG CLAMP-UP & DIAG BRACE HOLE #1, HOLE #7, HOLE #8 AND HOLE #10 WERE REPAIRED PER CARD 5720-011-00-04A AND HOLE #2, HOLE #4, HOLE #5 AND HOLE #9 WERE REPAIRED PER PRI 616812-14 REV 5 AND ER/A 616812-14 AD REV. ORIG SECTION I: REPAIR INSTRUCTIONS. (LP 0313508)
